Alert archive / Minnesota / Heat Advisories in 2005
Heat Advisory 1, NWS Twin Cities, MN
NWS Twin Cities, MN issued this heat advisory at Jul 23, 2005, 3:33 AM CDT for 36 counties in Minnesota. It took effect at Jul 23, 2005, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2005, 3:33 AM CDT (08:33 UTC)
- In effect from
- Jul 23, 2005, 10:00 AM CDT
- Expired
- Jul 23, 2005, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Twin Cities, MN
All 36 counties
Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 57 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.6 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1361 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1547 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMPX 230833 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 333 AM CDT SAT JUL 23 2005 ...A HOT AND HUMID DAY AHEAD... .TEMPERATURES IN THE 90S COMBINED WITH RELATIVE HUMIDITY FROM 45 TO 50 PERCENT WILL MAKE IT FEEL MORE LIKE 105 LATER TODAY. THE BRUNT OF THE HEAT AND HUMIDITY WILL BE FELT DURING THE AFTERNOON AND EARLY EVENING HOURS AS A WARM FRONT IN IOWA LIFTS NORTH ACROSS SOUTHERN MINNESOTA. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. MNZ041-047>051-054>070-073>078-082>085-091>093-231645- /X.NEW.KMPX.HT.Y.0001.050723T1500Z-050724T0000Z/ DOUGLAS-STEVENS-POPE-STEARNS-BENTON-SHERBURNE-LAC QUI PARLE-SWIFT- CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD... ST. CLOUD...FOLEY...ELK RIVER...MADISON...BENSON...MONTEVIDEO... WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...HUTCHINSON... GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...REDWOOD FALLS... NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...RED WING... ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH... ALBERT LEA 333 AM CDT SAT JUL 23 2005 ...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. TEMPERATURES IN THE 90S COMBINED WITH RELATIVE HUMIDITY FROM 45 TO 50 PERCENT WILL MAKE IT FEEL MORE LIKE 105 LATER TODAY. THE BRUNT OF THE HEAT AND HUMIDITY WILL BE FELT DURING THE AFTERNOON AND EARLY EVENING HOURS AS A WARM FRONT IN IOWA LIFTS NORTH ACROSS SOUTHERN MINNESOTA. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$
3 follow-up statements
000 WWUS73 KMPX 231726 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1225 PM CDT SAT JUL 23 2005 ...A HOT AND HUMID DAY AHEAD... .TEMPERATURES IN THE 90S COMBINED WITH RELATIVE HUMIDITY FROM 45 TO 50 PERCENT WILL MAKE IT FEEL MORE LIKE 105 LATER THIS AFTERNOON. A WARM FRONT OVER SOUTHWEST MINNESOTA WILL LIFT NORTH OVER CENTRAL MINNESOTA. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. MNZ041-047>051-054>070-073>078-082>085-091>093-240000- /X.NEW.KMPX.HT.Y.0001.050723T1500Z-050724T0000Z/ DOUGLAS-STEVENS-POPE-STEARNS-BENTON-SHERBURNE-LAC QUI PARLE-SWIFT- CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD... ST. CLOUD...FOLEY...ELK RIVER...MADISON...BENSON...MONTEVIDEO... WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...HUTCHINSON... GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...REDWOOD FALLS... NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...RED WING... ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH... ALBERT LEA 1225 PM CDT SAT JUL 23 2005 ...HEAT ADVISORY IN EFFECT THROUGH 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT THROUGH 7 PM CDT THIS EVENING. TEMPERATURES IN THE 90S COMBINED WITH RELATIVE HUMIDITY FROM 45 TO 50 PERCENT WILL MAKE IT FEEL MORE LIKE 105 THIS AFTERNOON INTO THE EARLY EVENING HOURS. A WARM FRONT OVER SOUTHWEST MINNESOTA WILL LIFT NORTH INTO CENTRAL MINNESOTA. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$
000 WWUS73 KMPX 232056 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 356 PM CDT SAT JUL 23 2005 ...A HOT AND MUGGY EVENING...THEN A COOL DOWN... .TEMPERATURES IN THE 90S COMBINED WITH RELATIVE HUMIDITY FROM 70 TO 75 PERCENT WILL MAKE IT FEEL MORE LIKE 100 TO 112 DEGREES EARLY THIS EVENING. A COLD FRONT WILL PUSH SOUTHEAST INTO SOUTHERN MINNESOTA LATER TONIGHT. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF HEAT AND CHECK ON RELATIVES AND NEIGHBORS. MNZ041-047>051-054>070-073>078-082>085-091>093-240000- /X.CON.KMPX.HT.Y.0001.000000T0000Z-050724T0000Z/ DOUGLAS-STEVENS-POPE-STEARNS-BENTON-SHERBURNE-LAC QUI PARLE-SWIFT- CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD... ST. CLOUD...FOLEY...ELK RIVER...MADISON...BENSON...MONTEVIDEO... WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...HUTCHINSON... GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...REDWOOD FALLS... NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...RED WING... ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH... ALBERT LEA 356 PM CDT SAT JUL 23 2005 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT THROUGH 7 PM THIS EVENING. TEMPERATURES IN THE 90S COMBINED WITH HUMIDITY VALUES OF 70 TO 75 PERCENT HAD CAUSED THE HEAT INDEX TO REACH UP TO 112 DEGREES IN SOME LOCALES LATE THIS AFTERNOON. THESE CONDITIONS ARE LIKELY TO CONTINUE INTO THE EARLY EVENING...BEFORE SOME WELCOME RELIEF LATER TONIGHT. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. A COLD FRONT WILL PUSH SOUTHEAST OVER SOUTHERN MINNESOTA TONIGHT. THIS FRONT WILL PROVIDE SOME WELCOME RELIEF FROM THE MUGGY AND SULTRY CONDITIONS. $$
000 WWUS73 KMPX 232212 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 512 PM CDT SAT JUL 23 2005 ...A HOT AND MUGGY EVENING...THEN A COOL DOWN... .TEMPERATURES IN THE 90S COMBINED WITH RELATIVE HUMIDITY FROM 70 TO 75 PERCENT WILL MAKE IT FEEL MORE LIKE 100 TO 112 DEGREES EARLY THIS EVENING. A COLD FRONT WILL PUSH SOUTHEAST INTO SOUTHERN MINNESOTA LATER TONIGHT. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF HEAT AND CHECK ON RELATIVES AND NEIGHBORS. MNZ041-047>051-057>063-066-068>070-078-232315- /X.CAN.KMPX.HT.Y.0001.000000T0000Z-050724T0000Z/ DOUGLAS-STEVENS-POPE-STEARNS-BENTON-SHERBURNE-KANDIYOHI-MEEKER- WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-CARVER-SCOTT- DAKOTA-GOODHUE- INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD... ST. CLOUD...FOLEY...ELK RIVER...WILLMAR...LITCHFIELD... MONTICELLO...MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER... HUTCHINSON...CHASKA...SHAKOPEE...BURNSVILLE...RED WING 512 PM CDT SAT JUL 23 2005 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS CANCELLED THE HEAT ADVISORY. $$ MNZ054>056-064-065-067-073>077-082>085-091>093-240400- /X.EXT.KMPX.HT.Y.0001.000000T0000Z-050724T0400Z/ LAC QUI PARLE-SWIFT-CHIPPEWA-YELLOW MEDICINE-RENVILLE-SIBLEY- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-WATONWAN-BLUE EARTH-WASECA- STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...MADISON...BENSON...MONTEVIDEO... GRANITE FALLS...OLIVIA...GAYLORD...REDWOOD FALLS...NEW ULM... ST. PETER...LE SUEUR...FARIBAULT...ST. JAMES...MANKATO...WASECA... OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 512 PM CDT SAT JUL 23 2005 ...HEAT ADVISORY EXTENDED UNTIL 11 PM CDT THIS EVENING... THE HEAT ADVISORY HAS BEEN EXTENDED UNTIL 11 PM CDT THIS EVENING. HEAT INDICES BETWEEN 105 AND 110 CAN BE EXPECTED AS A RESULT OF DEW POINT TEMPERATURES IN THE UPPER 70S AND LOWER 80S WITH ACTUAL TEMPERATURES RETREATING FROM THE 90S INTO THE UPPER 80S. A COLD FRONT WILL PUSH SOUTHEAST OVER SOUTHERN MINNESOTA TONIGHT. THIS FRONT WILL PROVIDE SOME WELCOME RELIEF FROM THE MUGGY AND SULTRY CONDITIONS. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this heat advisory went out at Jul 22, 3:25 PM CDT, 12 hours 8 minutes earlier.
Area forecast discussion, Jul 22, 3:25 PM CDT, 12 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 325 PM CDT FRI JUL 22 2005 .DISCUSSION... FORECAST PROBLEM WILL BE HOW FAR EAST THE WARM FRONT WILL PUSH ON SATURDAY. NAM AND GFS HAVE BEEN CONSISTENT WITH THEMSELVES..BUT GFS SLOWER AND FARTHER SOUTH WITH TRACK OF POTENTIAL SFC LOW. ECMWF CLOSER TO NAM WITH WARM FRONT CLOSE TO MSP AREA AND THEN INTO SE MN. THIS OF COURSE WILL HAVE AN EFFECT ON TEMPS BUT MORE IMPORTANTLY PRECIP. GFS ACTUALLY HAS SIMILAR WARM MID LEVEL TEMPS BUY JUST A TAD FARTHER WEST. THIS WOULD FAVOR GOING WITH MORE OF A CAPPED SITUATION SO WILL GO WITH HIGHEST POPS EVENTUALLY INTO EAST CENTRAL MN AND WEST CENTRAL WISC. WILL NOT MENTION ANY SEVERE AT THIS POINT DEPENDING ON CAP..BUT MOST LIKELY AREA WOULD BE IN FAR NORTH OR EAST CWA. WITH A LEANING TOWARD NAM/ECMWF..WILL STILL GO WITH THE UPPER 90S FORECAST IN SW COUNTIES. THIS WILL BRING HEAT INDICES TO NEAR 105 FOR A COUPLE OF HOURS..BUT WILL HOLD OFF ADVISORIES. IT WILL BE CLOSE FOR OVERNIGHT LOW TEMPS ON SUNDAY NIGHT..REACHING ONLY INTO THE MID 70S. THERE IS A CHANCE FOR STORMS ALONG THE COLD FRONT. SO WILL INCLUDE POPS INTO MAINLY SOUTHERN MN SUNDAY EVENING. THE ACTUAL BETTER CHANCE OF PRECIP WILL BE SUNDAY NIGHT AND MONDAY AS WE COME MORE UNDER RIGHT REAR QUAD OF UPPER JET WITH TIGHT TEMP GRADIENT SOUTHERN MN/NORTHERN IOWA AREA. LONGER TERM...MONDAY NIGHT THROUGH FRIDAY MODELS HAVE BEEN CONSISTENT IN DEPICTING A ZONAL FLOW OVER THE NORTHERN TIER OF THE U.S. INTO EARLY PART OF NEXT WEEK. SHORT WAVE TROUGH MOVING THROUGH THE UPPER MIDWEST...WL HELP GENERATE SOME MUCH NEEDED RAINFALL OVER THE FORECAST AREA MONDAY NIGHT...BEFORE WEATHER DRIES OUT AGAIN FOR THE EXTENDED PERIOD. UPPER RIDGE OVER THE WESTERN U.S. IS FORECAST TO AMPLIFY NORTHWARD OVER WESTERN CANADA. THIS WILL KEEP MUCH OF THE UPPER MIDWEST IN A DRY NORTHWESTERLY AIRFLOW THROUGH THE REST OF THE WORK WEEK. && .MPX WATCHES/WARNINGS/ADVISORIES... .MN...NONE. .WI...NONE. && JPR/JVM
Hazardous weather outlook, Jul 22, 5:06 AM CDT, 22 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 506 AM CDT FRI JUL 22 2005 MNZ041-042-047>049-054>058-064>067-073>075-082-083-091-092-231004- BLUE EARTH-BROWN-CHIPPEWA-DOUGLAS-FARIBAULT-KANDIYOHI-LAC QUI PARLE- MARTIN-MCLEOD-MEEKER-NICOLLET-POPE-REDWOOD-RENVILLE-SIBLEY-STEARNS- STEVENS-SWIFT-TODD-WATONWAN-YELLOW MEDICINE- 506 AM CDT FRI JUL 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL AND SOUTH CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TODAY. A WARM FRONT WILL MOVE INTO WESTERN MINNESOTA LATE TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED AHEAD OF THE WARM FRONT AND SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. IN ADDITION...TORRENTIAL DOWNPOURS MAY OCCUR...LEADING TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE THREAT FOR SEVERE THUNDERSTORMS WILL LINGER SATURDAY MORNING AS THE WARM FRONT MOVES EAST. DAMAGING WINDS ARE POSSIBLE ALONG WITH THE CONTINUED THREAT FOR TORRENTIAL DOWNPOURS AND LOCALIZED FLOODING. IT WILL BE HOT AND HUMID SATURDAY AFTERNOON WITH HEAT INDEX VALUES FROM 98 TO 103 DEGREES EXPECTED. A COOL FRONT WILL THEN MOVE SOUTHEAST ACROSS THE AREA SATURDAY NIGHT WITH THE THREAT FOR MORE SEVERE STORMS DEVELOPING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY...BUT MAY BE NEEDED TONIGHT. MNZ043>045-050>053-059>063-068>070-076>078-084-085-093-WIZ014>016- 023>028-231004- ANOKA-BARRON-BENTON-CARVER-CHIPPEWA-CHISAGO-DAKOTA-DUNN-EAU CLAIRE- FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-LE SUEUR-MILLE LACS- MORRISON-PEPIN-PIERCE-POLK-RAMSEY-RICE-RUSK-SCOTT-SHERBURNE-ST CROIX- STEELE-WASECA-WASHINGTON-WRIGHT- 506 AM CDT FRI JUL 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WARM FRONT WILL MOVE ACROSS EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN ON SATURDAY. SCATTERED THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE WARM FRONT. SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. IN ADDITION...TORRENTIAL DOWNPOURS MAY OCCUR...LEADING TO LOCALIZED FLOODING. A COOL FRONT WILL THEN MOVE SOUTHEAST ACROSS THE AREA LATE SATURDAY NIGHT AND SUNDAY WITH THE THREAT FOR MORE SEVERE STORMS DEVELOPING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. RAH
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:59 AM CDT | Severe Thunderstorm Warning | MPX | Stevens, Swift | 46 min |
| Jul 23, 8:22 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 53 min |
| Jul 23, 8:45 AM CDT | Severe Thunderstorm Warning | MPX | Stevens, Swift | 60 min |
| Jul 23, 8:54 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Stearns, Todd | 66 min |
| Jul 23, 9:13 AM CDT | Severe Thunderstorm Warning | MPX | Pope | 47 min |
| Jul 23, 9:29 AM CDT | Severe Thunderstorm Warning | MPX | Meeker | 61 min |
| Jul 23, 9:41 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne | 64 min |
| Jul 23, 9:46 AM CDT | Severe Thunderstorm Warning | MPX | Wright | 59 min |
| Jul 23, 10:06 AM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs | 54 min |
| Jul 23, 10:12 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 63 min |
| Jul 23, 10:19 AM CDT | Severe Thunderstorm Warning | MPX | Anoka | 56 min |
| Jul 23, 10:39 AM CDT | Severe Thunderstorm Warning | MPX | Chisago, Ramsey, Washington | 53 min |
Nearby
Heat Advisories in Minnesota, 2005Every heat advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.